# SDR AT9900479

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 995821817
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LEFT PYLON PANEL NR 8103 CORRODED AROUND CAMLOCKS AND BACK SIDE OF THE PANEL.  MECHANICALLY REMOVED CORROSION FROM PANEL, FOUND PANEL BEYOND REPAIR.  ORDERED NEW PANEL IAW DC9 SRM 51-10-3, AND 54-02 FIG 3.
